# SDR CA110110013

- Difficulty date: January 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED LOSS OF POWER DURING FLIGHT DUE TO INCORRECT PLUMBING OF AUX FUEL TANKS.  TANKS WERE PLUMBED INTO CENTER TANK FITTING ON SELECTOR VALVE, WHEN BOOST PUMP WAS TURNED ON TO TRANSFER FUEL FROM BLADDER TANKS TO MAIN TANKS THROUGH SELECTOR VALVE, FUEL DID NOT TRANSFER OR AIR WAS INJECTED IN TO SYSTEM.  PILOT SELECTED AIRCRAFT REAR TANK AND CONTINUED ON TO DESTINATION.  PLUMBING FOR BLADDER TANKS DISCONNECTED FROM AIRCRAFTS FUEL SELECTOR AND INSTALLED TO CENTER TANKS RIGHT VENT LINES. AUX TANK SYSTEM TESTED FOR FUEL TRANSFER FROM BLADDERS TO AIRCRAFT CENTER TANK.  FUEL TRANSFER SYSTEM WORKS PROPERLY, FUEL TRANSFERS TO CENTER TANK.
